# SDR UALA2013072405199

- Difficulty date: July 20, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 70,507 hours, 10,007 cycles
- Engine: Pwa PW4090
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Blanket
- Condition: Damaged
- Location: Nr 2 Eng Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FUEL, HYD SUPPLY LINE FIRE BLANKET DAMAGED.  NR 2 ENGINE HYD HEAT BLANKET HAS BEEN REPLACED.
